Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the pill for years and decided to stop taking it just before Christmas. Took my period last month. I have also suffered panic attacks for years and am on medication. I havw had bad anxiety for over a week. Its affecting my sleep and eating. Could this be because I'm no longer on Yasmin and my body is just adjusting???

Loading...

Hello there.  Just wanted to say your not alone,i was on microgestin fe for 2 months and other than moodiness i didnt have any other side effects while taking it.  I decided to stop taking it though,i was supposed to have stated a new pack at the beginning of this week and started experiencing anxiety and a few anxiety attack the past couple of days,  i have been reading in the internet and the sudden hormone imbalance from stopping te pill CAN cause these symptoms while your body readjusts. Hope u feel better soon and best wishes :)


***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...